# SDR USAA011279

- Difficulty date: September 11, 2001
- Submitted: October 25, 2001
- Operation: Air carrier
- Aircraft: N265AU
- Make and model: Boeing 737201
- Aircraft serial: 22962
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CRACKED 4 INCHES, STATION 663 BL 0.  INSTALLED WEB, SPLICE ANGLE REPAIR.  (M)
